# SDR AALA202103039002

- Difficulty date: March 2, 2021
- Submitted: March 3, 2021
- Operation: Air carrier
- Aircraft: N119NN
- Make and model: Airbus A321-231
- Aircraft serial: 6222
- Aircraft time: 21,591 hours, 6,191 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Stiff
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 1L ARMING/DISARMING LEVER IS VERY STIFF TO OPERATE. CLEANED AND LUBES ARM/DISARMING POINTS AT FLOOR.
